|Loss of sex drive
Jun 4, 2008
Ever since being diagnosed and starting treatment I have noticed a severe decline in my sex drive. More alarming though is that the sensations in my penis are greatly reduced. Is this something that is normal from treatment?
Response from Dr. Henry
Sexual dysfunction is common in the general male population and perhaps more common in HIV+ persons +/- treatment. Low testosterone levels seem more common in HIV+ persons whether they are on treatment or not. Sex drive is a complex phenemenon with both physiologic (ie testosterone levels, nervous system function) and psychologic factors contributing significantly so it can be tough to sort out the main issue for a given patient. An evaluation by an experienced sexologist is often helpful. To my knowledge no particular HIV drug has been consistently directly linked to decreased sensations in the penis though an idiosyncratic response seems possible. KH
Feeling unconfortable on my throat
- Tingling Lips After Touching Penis Worried I Have HIV
- Can A Person Get Hepatitis From Oral Sex?
- List Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat
- What Are The Little White Bumps On My Penis? Not A Std?
- Can You Get Std From Unprotected Oral Sex?
- Hiv Antibody Non Reactive After Window Period
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.